| Model Number |
G140 |
| Medical Device Problem Codes |
Connection Problem (2900); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was explanted due to damage noted during a lead revision procedure.While implanting a right ventricular (rv) lead and connecting the lead to the crt-d, damage to the insulation on the screw of the header was detected.It was not known if the damage was caused by the user or if it was damaged prior.The crt-d was explanted and replaced with a new device.No additional adverse patient effects were reported.The device will return for analysis.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was explanted due to damage noted during a lead revision procedure.While implanting a right ventricular (rv) lead and connecting the lead to the crt-d, damage to the insulation on the screw of the header was detected.It was not known if the damage was caused by the user or if it was damaged prior.The crt-d was explanted and replaced with a new device.No additional adverse patient effects were reported.The device was return for analysis.
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual inspection found damage to the rv seal plug consistent with reports, further inspection found port is missing set screw.There was also damage noted on outside of header around seal plug, likely caused by removal of device from pocket.Replacement set screw was inserted into the device and the device was then exposed to simulated heart load conditions, defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.Laboratory analysis of the returned device found the device to be missing a set screw, it is however unclear at what point the set screw was lost and cause cannot be established.